Topic: birth control pills
Anthony, i don't know if you will be able to answer this one, but maybe some women out there might know,
my doctor put me on the birth controll Yasmin and I've been taking it for about 4 years.
The purpose was to regulate my periods, and reduce iron loss, and thus fatigue.
I tried stopping them once 2 springs ago and that was the start of my extreme hair loss.
i've never liked the idea of taking them, but the nurse practicioner was stongly in favor of them. For a while i liked them, and at first i actually thought my hair was thicker. The other plus is that i have clear skin and lighter "mustache" hair. But over all i don't like the idea of pills.
My problem is i'm afraid to stop them again for fear of loosing more hair. but on the other hand I wonder how much it's contributing to it in the first place.
i read on another site that hair loss due to any birth controll pills will grow back although it takes about 6 months for hair to get back into it's old routine.
any thoughts on this?
PS, Yasmin is sometimes used to treat hairloss, but i've come across forums out there from women who've lost hair after starting Yasmin.